MathSciNet Relay Station
MathSciNet bibliographic data
MR2301039 (2008m:30055) 30H05 (46E22)
Baranov, A.; Woracek, H. Subspaces of de Branges spaces with prescribed growth. Algebra i Analiz 18 (2006), no. 5, 23--45; translation in St. Petersburg Math. J. 18 (2007), no. 5, 699–716
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement